# SDR AALA202505082846

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 40,342 hours, 17,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS GUST LOCK ON MAIN ENTRY DOOR DIFFICULT TO MOVE;  CONFIRMED ENTRY DOOR RELEASE LEVER DIFFICULT TO RELEASE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
